# SDR SWI2024082600799

- Difficulty date: July 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT, REMOVE AND REINSTALL MAIN AVIONICS BAY FS333.00 FRAME FROM STR 20R TO STR 25R TO FOM STRINGER REPLACEMENTS ON RH SIDE.     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW FRAME FS333 FROM STR 20R - STR25R AND FRAME SPLICE (-2) AND REINFORCEMENT ANGLE SPLICE (-3) AND CLEAT (-4) REF REO 690-53-21-1811 REV--, DATED 2024-07-29 AND REF CRJ-900 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
